Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/150363
Authors: 
Okumura, Tsunao
Usui, Emiko
Year of Publication: 
2014
Citation: 
[Journal:] Quantitative Economics [ISSN:] 1759-7331 [Volume:] 5 [Year:] 2014 [Issue:] 1 [Pages:] 175-194
Subjects: 
Nonparametric methods
partial identification
sharp bounds
treatment response
returns to schooling
Persistent Identifier of the first edition: 
Creative Commons License: 
https://creativecommons.org/licenses/by-nc/3.0/
Document Type: 
Article

Files in This Item:
File
Size





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.